MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Codes Energy Output Problem (1431); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Pain (1994); Sleep Dysfunction (2517)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient regarding an external device.The reason for call was patient reported they had been having trouble with their device ever since they were first implanted with their current implant.Patient said they were supposed to be having an mri, but they could not get into the therapy app and communicator was not coming on.Agent asked, patient said they didn't know when they first got the issue, but the manufacturer representative (rep) told them that the device just kept going around in a circle and that's what it was doing now.Patient also said the communicator had an orange light on it and had been plugged in all night.Patient stated handset was circling on circling and connecting.Agent had patient plug communicator in to ac power supply and patient confirmed the light on communicator was solid green.Patient unplugged communicator from ac power and lights remained solid green.Patient reset communicator.Patient then attempted to connect to their therapy application, but reported communicator light was orange again.Patient plugged communicator back in and confirmed the green light came back on.Patient reset handset then reentered communicator serial number.Patient was then able to successfully enter mri mode.The troubleshooting steps that were taken on the call resolved the issue.Patient mentioned previously they had an issue with connecting cycling and sometimes it stopped at 60 on communication in progress screen.Additional information was received from the patient (pt).Pt called back and repeated the same issue that was previously documented.Agent had a hard time following pt's description.Pt stated they couldn't connect back to the therapy application after their mri.Pt noted they let the handset charge all night previously, and it showed to be at 94% or 91% during the call, but the communicator seemed to have rapidly discharged.Pt stated they would unplug the handset and suddenly be out of battery.Pt provided conflicting information throughout call regarding the battery charging/levels.Pt thought the communicator had a lso been fully charged as well, but did not confirm how they determined this.During the call, pt stated they would get to a screen that would get stuck spinning and spinning, and maybe would get as far as 60 before freezing.Pt stated they were currently on the spinning screen and 'ensure communicator is powered on' was displayed, along with the green and blue light of the communicator while plugged to ac power.When the communicator was disconnected, they saw an orange light flash then go out.Agent had pt disconnect from ac power to reset the communicator; from what pt said, agent thought the reset was successful and they reconnected to ac power.Pt stated the equipment did this same thing right when they got it and their "tech" said they'd have problems like this and directed the pt to the service department, but the pt thought they had things figured out on their own.Agent attempted to confirm if pt was recharging only the handset when they leave equipment plugged in at home; pt said they charge both devices, but seemed to think they were also a single/connected device.Before agent could have the pt close all apps and attempt connecting to their implantable ne urostimulator (ins) again, they were being called into an appointment with their doctor and had to disconnect.Patient will call back for further assistance.Additional information was received from a patient regarding an external device.The reason for call was patient stated the communicator is not connecting to the handset.Patient stated it had been working fine until friday night.Patient mentioned they have 3 different programs set on it but one is so that it is not so strong at night so they can sleep.Patient said they are on the strong one and they can't get it off because they cannot get it to communicate.Patient has been in pain all weekend and hasn't been able to sleep because they had this high thing on and every time they moved they were getting shocked down the leg.During the call patient service walked patient through resetting the communicator.The troubleshooting steps that were taken on the call resolved the issue.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Vanta
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50820703
Report Number3004209178-2026-15871
Device Sequence Number18811652
Product Code LGW
UDI-Device Identifier00763000964153
UDI-Public(01)00763000964153(17)280428
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured05/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale